# SDR FDEA201008203060

- Difficulty date: August 20, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520192
- Condition: Corroded
- Location: Bs 1540-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN BS 1540 - 1640 LBL 25 SEAT TRACK WITH CORROSION AND GOUGES.  BLENDED OUT GOUGES AND CORROSION AND MATERIAL REMAINING IS .085 AND IS OUT OF LIMITS IAW SRM 53-00-52 FIG 101, DETAIL 1 OF CROWN AREA. R & R SEAT  TRACK IAW SRM 5I-40-02. REPAIR IS CLASSIFIED AS MAJOR.
